Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Terence Tao
Title: Expansion in finite simple groups of Lie type
Additional book information: Graduate Studies in Mathematics, Vol. 164, American Mathematical Society, Providence, RI, 2015, xiv+303 pp., ISBN 978-1-4704-2196-0

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Alexander Lubotzky
Affiliation: Einstein Institute of Mathematics Hebrew University Jerusalem, Israel
Journal: Bull. Amer. Math. Soc. 56 (2019), 361-366
Published electronically: January 25, 2018
Review copyright: © Copyright 2018 American Mathematical Society